# SDR ABXA9500863

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47147
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Part number: 591142342
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 81-26-03, 90-18-03 AND SB 53-147 REV 7, ASB 53-147 REV 4, FOUND CRACKS ON THE AFT PRESSURE BULKHEAD WEB AT SPLICE ABOVE LONGERON 13R AND 11R.  REPAIRED IAW ABX REA D953-12628-SB.
